# SDR SWAA002756

- Difficulty date: December 28, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 68,115 hours, 75,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND 3 INCH EXTERNAL FUSELAGE SKIN CRACK AT STR 16L, APPROX BS 500.  REPAIRED SKIN PER SRM.
